# SDR RAIA201602280001

- Difficulty date: February 28, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N18102
- Make and model: Emb EMB-145XR
- Aircraft serial: 145643
- Aircraft time: 36,518 hours, 21,023 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Unknown
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STEADY LOSS OF HYDRAULIC FLUID IN FLIGHT.  DID A FULL HYDRAULIC TEST AND LEAK CHECK OF NR 1 SYSTEM HYDRAULICS.  NO DEFECTS FOUND AT THIS TIME.  SERVICE HYDRAULIC FLUID TO FULL.
